# SDR A6WA201307241089

- Difficulty date: July 13, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 26,598 hours, 25,394 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXHAUST NOZZLE FAIRING IS CRACKED BY PANEL 446BR.  REPAIRED EXHAUST NOZZLE FAIRING IAW REO 601R-78-11-4006, REV C.
